# SDR SWAA2021060775893

- Difficulty date: April 30, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 61,136 hours, 35,877 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR SUPPORT ANGLE LOCATED BETWEEN WS 253 TO WS 278 AT LT WING / REPLACED REAR SPAR SUPPORT ANGLE LOCATED BTW WS 253 TO WS 278 AT LT WING IAW SRM B737-700 51-40-02 AND 51-10-02 ITEM 9
